Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 13, 2010, 1:17 AM CDT for 4 counties in Illinois; Louisa County, Iowa. It was in force for 8 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 1:17 AM CDT (06:17 UTC)
- Expired
- May 13, 2010, 9:15 AM CDT
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Louisa County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 40 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 4:00 AM CDT | FLASH FLOOD | Aledo, IL | LAW ENFORCEMENT REPORTED WIDESPREAD FLOODING OF ROADS AND HIGHWAYS ESPECIALLY ACROSS THE EASTERN HALF OF MERCER COUNTY. |
| May 13, 4:05 AM CDT | FLASH FLOOD | Alpha, IL | LAW ENFORCEMENT REPORTED WIDESPREAD FLOODING OF ROADS AND HIGHWAYS ESPECIALLY ACROSS THE NORTHWEST HALF OF HENRY COUNTY. |
| May 13, 6:35 AM CDT | HEAVY RAIN 4.4 | 2 N Kirkwood, IL | TOTAL SINCE 1030PM ON WEDNESDAY. |
| May 13, 6:52 AM CDT | HEAVY RAIN 4.7 | 1 Ne Geneseo, IL | SINCE 900PM WEDNESDAY. |
| May 13, 7:00 AM CDT | HEAVY RAIN 2.5 | Ese Monmouth, IL | TOTAL SO FAR BUT HEAVY RAIN CURRENTLY FALLING. |
| May 13, 7:03 AM CDT | HEAVY RAIN 6 | 1 Nnw Geneseo, IL | |
| May 13, 7:27 AM CDT | HEAVY RAIN 2.21 | Woodhull, IL | 24 HOUR TOTAL. |
| May 13, 8:15 AM CDT | HEAVY RAIN 3.25 | 1 W Cambridge, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 163 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
764
WGUS53 KDVN 130617
FFWDVN
IAC115-ILC073-131-161-187-131415-
/O.NEW.KDVN.FF.W.0004.100513T0617Z-100513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
117 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENRY COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE...
MERCER COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF ALEDO...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...MOLINE...EAST MOLINE...
LOUISA COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITIES OF...WAPELLO...COLUMBUS JUNCTION...
WARREN COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF MONMOUTH...
* UNTIL 915 AM CDT
* AT 110 AM CDT...THUNDERSTORMS WITH HEAVY RAIN EXTENDED FROM JUST
EAST OF THE QUAD CITIES SOUTHWEST THROUGH NORTH CENTRAL MISSOURI.
THE THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST THROUGH THE AREA
EARLY THIS MORNING. BY 5 AM RAINFALL AMOUNTS OF 2 TO 4 INCHES
WITH LOCALLY HIGHER AMOUNTS ARE LIKELY. THIS RAIN WILL BE
FALLING ON WET GROUND RESULTING IN RAPID RUNOFF AND FLASH
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4064 9080 4107 9079 4107 9137 4116 9137
4116 9148 4142 9148 4142 9137 4134 9137
4134 9108 4143 9102 4145 9069 4153 9045
4159 9034 4170 9033 4166 9017 4158 9017
4158 8987 4115 8988 4115 9043 4063 9045
$$2 follow-up statements
483
WGUS73 KDVN 130909
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 AM CDT THU MAY 13 2010
IAC115-ILC073-131-161-187-131415-
/O.CON.KDVN.FF.W.0004.000000T0000Z-100513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOUISA IA-ROCK ISLAND IL-WARREN IL-MERCER IL-HENRY IL-
409 AM CDT THU MAY 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
HENRY...MERCER...WARREN...ROCK ISLAND AND LOUISA COUNTIES...
AT 405 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. LOCAL LAW ENFORCEMENT
OFFICIALS REPORTED WIDESPREAD FLOODING OF ROADS AND HIGHWAYS
ESPECIALLY IN MERCER AND HENRY COUNTIES IN ILLINOIS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMBRIDGE...
WARNER...OSBORN...ORION...HOOPPOLE...GENESEO...COLONA...CLEVELAND...
ATKINSON...ANNAWAN...SHERRARD...REYNOLDS...HAMLET...TAYLOR RIDGE...
SILVIS...ROCK ISLAND...RAPIDS CITY...PORT BYRON...OAK GROVE...MOLINE
QUAD-CITY AIRPORT...MOLINE...MILAN...ILLINOIS CITY...EAST MOLINE...
CORDOVA...COAL VALLEY...ANDALUSIA AND LETTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR TWO IS EXPECTED INTO THE
MORNING HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4064 9080 4107 9079 4107 9137 4116 9137
4116 9148 4142 9148 4142 9137 4134 9137
4134 9108 4143 9102 4145 9069 4153 9045
4159 9034 4170 9033 4166 9017 4158 9017
4158 8987 4115 8988 4115 9043 4063 9045
$$
HAASE177
WGUS73 KDVN 131102
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 AM CDT THU MAY 13 2010
IAC115-ILC073-131-161-187-131415-
/O.CON.KDVN.FF.W.0004.000000T0000Z-100513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOUISA IA-ROCK ISLAND IL-WARREN IL-MERCER IL-HENRY IL-
602 AM CDT THU MAY 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
HENRY...MERCER...WARREN...ROCK ISLAND AND LOUISA COUNTIES...
AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED SHOWERS AND A FEW THUNDERSTORMS ACROSS THE WARNED
AREA. BROADCAST MEDIA WAS REPORTING A TRAILER PARK WAS BEING
EVACUATED IN GENESEO IN HENRY COUNTY ILLINOIS DUE TO FLOODING. ALSO
HIGHWAYS 82 AND 6 WERE CLOSED NEAR GENESEO. RAINFALL WAS DIMINISHING
IN COVERAGE EARLY THIS MORNING BUT ISOLATED STORMS COULD DUMP AN
ADDITIONAL ONE HALF TO ONE INCH OF RAIN THROUGH MID MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMBRIDGE...
WARNER...OSBORN...ORION...HOOPPOLE...GENESEO...COLONA...CLEVELAND...
ATKINSON...ANNAWAN...SHERRARD...REYNOLDS...HAMLET...TAYLOR RIDGE...
SILVIS...ROCK ISLAND...RAPIDS CITY...PORT BYRON...OAK GROVE...MOLINE
QUAD-CITY AIRPORT...MOLINE...MILAN...ILLINOIS CITY...EAST MOLINE...
CORDOVA...COAL VALLEY...ANDALUSIA AND LETTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4064 9080 4107 9079 4107 9137 4116 9137
4116 9148 4142 9148 4142 9137 4134 9137
4134 9108 4143 9102 4145 9069 4153 9045
4159 9034 4170 9033 4166 9017 4158 9017
4158 8987 4115 8988 4115 9043 4063 9045
$$
HAASEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 12, 9:45 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, May 12, 9:45 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT WED MAY 12 2010
.UPDATE...
JUST UPDATED THE FLASH FLOOD WATCH TO ADD IN BUCHANAN...DELAWARE AND
DUBUQUE COUNTIES. AN EAST WEST LINE OF STORMS LIFTED NE THROUGH
THESE COUNTIES EARLY THIS EVENING DROPPING AN INCH OR SO OF RAIN
WHICH MOISTENED UP THE SOIL. THUNDERSTORMS AHEAD OF THE SURFACE
WAVE LIFTING OUT OF THE PLAINS WILL CONTINUE BRING MORE LOCALLY
HEAVY RAINS TO THESE COUNTIES. FOR THE REST OF THE AREA NO CHANGES
TO THE GOING FORECAST AS THE PCPN FORECAST LOOKS ON TRACK WITH THE
HEAVIEST RAINS STILL EXPECTED AFTER MIDNIGHT. ..DLF..
&&
.AVIATION /PREVIOUS DISSCUSSION/...
SCATTERED THUNDERSTORMS WILL BECOME WIDESPREAD THIS EVENING AND
OVERNIGHT AS LOW PRESSURE OVER THE PLAINS MOVES ACROSS EASTERN IA.
CONDITIONS WILL REMAIN PREDOMINANTLY IFR MAINLY DUE TO LOW CIGS
TONIGHT THROUGH THU MORNING. EVEN OUTSIDE OF THUNDERSTORMS...
PERIODS OF STRONG EASTERLY WINDS AS HIGH AS 20 TO 30 KTS WILL BE
POSSIBLE THIS AFTERNOON AND OVERNIGHT. SOME STORMS IN THE
AFTERNOON AND EARLY EVENING PERIOD COULD PRODUCE SMALL HAIL AND
WIND GUSTS TO 45 KTS. RAIN WILL END FROM W TO E ON THU AS SYSTEM
SENDS A COLD FRONT THROUGH THE AREA. THIS WILL VEER WINDS AROUND
TO THE SW THEN W BY AFTERNOON. ..SHEETS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-JACKSON-
JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-
VAN BUREN-WASHINGTON.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR DES MOINES-LEE.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR JO DAVIESS.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR SCOTLAND.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLARK.
&&Hazardous weather outlook, May 12, 7:00 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 700 PM CDT WED MAY 12 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-130930- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 700 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS THE AREA TONIGHT AS A WARM FRONT MOVES NORTH TOWARD THE AREA. THE MAIN THREAT IS HEAVY RAINFALL WITH 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH AND EAST OF A VINTON IOWA TO GALENA ILLINOIS LINE. SOILS OVER MOST OF THE AREA ARE NEAR SATURATION FROM RECENT RAINFALL. THE HEAVY RAIN TONIGHT WILL QUICKLY RUN OFF INTO AREA STREAMS AND CREEKS PRODUCING SIGNIFICANT RISES ON RIVERS. SMALL HAIL CAN ALSO BE EXPECTED FROM ANY OF THE STRONGER STORMS ALONG WITH GUSTY WINDS. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR AREAS SOUTH OF A WHAT CHEER IOWA TO NEW WINDSOR ILLINOIS LINE. AREA RIVERS ARE EXPERIENCING FLOODING. HEAVY RAIN TONIGHT WILL RESULT IN SIGNIFICANT CHANGES TO THE CREST FORECASTS. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING AND RAINFALL AMOUNTS IN EXCESS OF 1 INCH.
In the hours before
Local storm report, May 12, 11:51 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1151 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD FORT MADISON 40.62N 91.35W
05/12/2010 LEE IA TRAINED SPOTTER
1.5 FEET DEEP ON 14TH ST FLOODING CARS 1 FOOT ABOVE FLOOR
LEVELS. WATER ABOUT 1 FOOT DEEP AT 14TH AND E IN FRONT OF
LINCOLN SCHOOL. TIME ESTIMATED.
&&Local storm report, May 12, 11:52 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1152 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD 3 NNE DOWNING 40.52N 92.34W
05/12/2010 SCOTLAND MO TRAINED SPOTTER
SPOTTER HAS RECEIVED ABOUT 4 INCHES OF RAIN SINCE 930 PM.
BASEMENT FLOODED.
&&Local storm report, May 12, 11:53 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1153 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HEAVY RAIN 3 NNE DOWNING 40.52N 92.34W
05/12/2010 E4.00 INCH SCOTLAND MO TRAINED SPOTTER
RAINFALL SINCE 930 PM.
&&Local storm report, May 12, 11:55 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1155 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HAIL SPERRY 40.95N 91.15W
05/12/2010 E0.50 INCH DES MOINES IA TRAINED SPOTTER
&&Local storm report, May 13, 12:01 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1201 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HEAVY RAIN STOCKTON 42.35N 90.01W
05/12/2010 M2.04 INCH JO DAVIESS IL CO-OP OBSERVER
UPDATE. TOTAL SO FAR. RAIN BEGAN AROUND 545 PM.
&&Local storm report, May 13, 12:34 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM FLASH FLOOD BURLINGTON 40.81N 91.12W
05/13/2010 DES MOINES IA EMERGENCY MNGR
10 TO 12 INCHES OF WATER SOUTH OF AGENCY STREET
1225 AM FLASH FLOOD BURLINGTON 40.81N 91.12W
05/13/2010 DES MOINES IA EMERGENCY MNGR
HIGHWAY 61 AND ROOSEVELT IS FLOODED AND CARS ARE STALLED
&&
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:31 PM CDT | Special Weather Statement | DVN | Hancock, Henderson, McDonough, Mercer, Rock Island, Warren | 59 min |
| May 12, 10:36 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 54 min |
| May 12, 10:43 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson | 8 hr |
| May 13, 6:22 AM CDT | Areal Flood Warning | DVN | Hancock, Henderson | 15 hr |
| May 13, 7:20 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 40 hr |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Hancock | 6 days |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 7 days |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 7 days |
| May 13, 9:09 AM CDT | Special Weather Statement | DVN | Jo Daviess | 3 hr |
| May 13, 9:21 AM CDT | Areal Flood Warning | DVN | Henry, Mercer, Rock Island | 12 hr |
| May 13, 9:42 AM CDT | Areal Flood Warning | DVN | Warren | 11 hr |
| May 13, 10:32 AM CDT | River Flood Warning | DVN | Stephenson | 25 hr |
| May 13, 10:32 AM CDT | River Flood Warning | DVN | Whiteside | 10 hr |
| May 13, 11:21 AM CDT | River Flood Warning | DVN | Henderson | 5 days |
| May 13, 11:21 AM CDT | River Flood Warning | DVN | Hancock, Henderson | 5 days |
| May 13, 11:21 AM CDT | River Flood Warning | DVN | Hancock | 24 hr |
| May 13, 12:42 PM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson | 3 hr |
| May 12, 7:53 PM CDT | River Flood Warning | DVN | Clinton, Scott | 11 days |
| May 12, 8:49 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 56 min |
| May 12, 8:55 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 35 min |
| May 12, 9:07 PM CDT | River Flood Warning | DVN | Iowa, Johnson | 10 days |
| May 12, 9:07 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 38 hr |
| May 12, 9:45 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 60 min |
| May 12, 11:14 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 25 min |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 7 days |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Louisa | 28 hr |
| May 13, 7:38 AM CDT | River Flood Warning | DVN | Louisa | 8 days |
| May 13, 10:12 AM CDT | River Flood Warning | DVN | Jones, Linn | 3 days |
Nearby
Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.